# SDR SIMA200729902

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 14,160 hours, 11,936 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GND FAIL ON TAKEOFF.  COULD NOT RAISE GEAR.  RETURNED TO FIELD AND MADE NORMAL LANDING.  INSP MLG PROX SWITCH CLEARANCES.  ALL WITHIN.  INSP NLG PROX SWITCHES AND FOUND TO BE OUT OF LIMITS.  ADJUSTED AS PER AMM 32-63-05-700-803A.  PERFORMED GEAR RETRACTION AND NO DEFECTS NOTED.  AIRCRAFT RETURN TO SERVICE.
